# SDR 05FDEA03187

- Difficulty date: October 2, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 69,352 hours, 28,217 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cable
- Condition: Corroded
- Location: Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE CABLE NR 144 RUSTY AT PULLEY BEND UNDER MAIN CARGO COMPARTMENT FLOOR STA 1450 RBL 37.  REMOVED, REPLACED, ADJUSTED LEFT HAND BRAKE CONTROL SYSTEM, OPS CHECK GOOD IAW DC10-10 M/M 32-44-00-2 .
